# SDR CALA2014090301184

- Difficulty date: August 29, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 33,995 hours, 11,716 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A5502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 727B RBL 45.5 SEAT TRACK FWD FASTENER HOLE HAS A CRACK INDICATION IN THE FLOORBEAM EA 5320-02076 REV D.  REAMED OVERSIZE & INSTALLED BOLT IAW ECRA 5320-02312.
